Please use this identifier to cite or link to this item:
|Title:||Crystallization after intravitreal ganciclovir injection|
|Citation:||Clinical Ophthalmology. Vol.4, No.1 (2010), 709-711|
|Abstract:||Purpose: To report crystal formation as a complication of intravitreal ganciclovir injection. Patients and methods: A 73-year-old female patient with unilateral cytomegalovirus retinitis was treated with intravitreous ganciclovir (4 mg/0.04 mL). Results: After the intravitreal injection, sudden crystallization was observed in the vitreous humor. The patient experienced marked reduction in visual acuity and increased intraocular pressure. Despite aqueous paracenthesis and pars plana vitrectomy, optic atrophy was observed and her visual acuity remained unimproved after 12 months. Conclusion: Crystal formation can occur as a complication of intravitreal ganciclovir injection. Associated retinal and optic nerve damage was found which results in permanent visual morbidity. © 2010 2010 Choopong et al, publisher and licensee Dove Medical Press Ltd.|
|Appears in Collections:||Scopus 2006-2010|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.